# SDR UIEA2016031600170

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 90,816 hours, 16,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004155
- Part serial: 6764NBSP
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS L1, R2, L3, L4, R4 & INOPERATIVE DOOR SLIDE LIGHTS.  R & R EMER DOOR SLIDE LIGHTS IAW TC 1336R AMM TASK 33-51-06-004-046 & TASK 33-51-06-404-049.
